BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2005 >
Volume 31 Number 4 >

Please use this identifier to cite or link to this item:

Title: Dispersive Estimates of Solutions to the Wave Equation with a Potential in Dimensions Two and Three
Authors: Cardoso, Fernando
Cuevas, Claudio
Vodev, Georgi
Keywords: Wave Equation
Dispersive Estimates
Issue Date: 2005
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 31, No 4, (2005), 263p-278p
Abstract: We prove dispersive estimates for solutions to the wave equation with a real-valued potential V.
Description: 2000 Mathematics Subject Classification: 35L15, 35B40, 47F05.
ISSN: 1310-6600
Appears in Collections:Volume 31 Number 4

Files in This Item:

File Description SizeFormat
sjm-vol31-num4-2005-p263-p278.pdf496 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License